Volume 4, Number 2
Previous Issue Next Issue

Kailiang Wu, Zhicheng Yang & Huazhong Tang

10.4208/eajam.101013.100314a

East Asian J. Appl. Math., 4 (2014), pp. 95-131.

Preview Full PDF 312 4342 Abstract

Haiyan Su, Pengzhan Huang, Juan Wen & Xinlong Feng

10.4208/eajam.230913.120314a

East Asian J. Appl. Math., 4 (2014), pp. 132-151.

Preview Full PDF 308 4007 Abstract

S. R. Pudjaprasetya & I. Magdalena

10.4208/eajam.290913.170314a

East Asian J. Appl. Math., 4 (2014), pp. 152-165.

Preview Full PDF 293 3883 Abstract

Nary Kim & Hyung-Chun Lee

10.4208/eajam.041013.180314a

East Asian J. Appl. Math., 4 (2014), pp. 166-188.

Preview Full PDF 290 3760 Abstract

Yan-Bo Ma & Fu-Rong Lin

10.4208/eajam.101213.260314a

East Asian J. Appl. Math., 4 (2014), pp. 189-204.

Preview Full PDF 282 3929 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard